Ferruh Özbudak
Ferruh Özbudak
Bestätigte E-Mail-Adresse bei metu.edu.tr
Zitiert von
Zitiert von
On multiplication in finite fields
M Cenk, F Özbudak
Journal of Complexity 26 (2), 172-186, 2010
Constructing codes from algebraic curves
F Ozbudak, H Stichtenoth
IEEE Transactions on Information Theory 45 (7), 2502-2505, 1999
Additive rank metric codes
K Otal, F Özbudak
IEEE Transactions on Information Theory 63 (1), 164-168, 2016
Polycyclic codes over Galois rings with applications to repeated-root constacyclic codes
SR López-Permouth, H Özadam, F Özbudak, S Szabo
Finite Fields and Their Applications 19 (1), 16-38, 2013
Subfields of the function field of the Deligne-Lusztig curve of Ree type
E Çakçak, F Özbudak
Acta Arithmetica 115 (2), 133-180, 2004
Improved Polynomial Multiplication Formulas over $ IF₂ $ Using Chinese Remainder Theorem
M Cenk, F Ozbudak
IEEE Transactions on computers 58 (4), 572-576, 2008
Note on Niederreiter-Xing's propagation rule for linear codes
F Özbudak, H Stichtenoth
Applicable Algebra in Engineering, Communication and Computing 13 (1), 53-56, 2002
Low-discrepancy sequences using duality and global function fields
H Niederreiter, F Özbudak
Institute of Mathematics, Polish Academy of Sciences, 2007
Linear codes from weakly regular plateaued functions and their secret sharing schemes
S Mesnager, F Özbudak, A Sınak
Designs, Codes and Cryptography 87 (2-3), 463-480, 2019
Some Artin–Schreier type function fields over finite fields with prescribed genus and number of rational places
E Çakçak, F Özbudak
Journal of Pure and Applied Algebra 210 (1), 113-135, 2007
On linear complementary pairs of codes
C Carlet, C Güneri, F Özbudak, B Özkaya, P Solé
IEEE Transactions on Information Theory 64 (10), 6583-6589, 2018
Explicit constructions of some non-Gabidulin linear maximum rank distance codes
K Otal, F Özbudak
Advances in Mathematics of Communications 10 (3), 589, 2016
Efficient Multiplication in , m ≥ 1 and 5 ≤ ℓ ≤ 18
M Cenk, F Özbudak
International Conference on Cryptology in Africa, 406-414, 2008
Multidimensional cyclic codes and Artin–Schreier type hypersurfaces over finite fields
C Güneri, F Özbudak
Finite Fields and Their Applications 14 (1), 44-58, 2008
Cyclic subspace codes via subspace polynomials
K Otal, F Özbudak
Designs, Codes and Cryptography 85 (2), 191-204, 2017
The concatenated structure of quasi-cyclic codes and an improvement of Jensen's bound
C Guneri, F Ozbudak
IEEE transactions on information theory 59 (2), 979-985, 2012
Constructive asymptotic codes with an improvement on the Tsfasman-VlĂduŢ-Zink and Xing bounds
H Niederreiter, F Özbudak
Coding, cryptography and combinatorics, 259-275, 2004
Results on characterizations of plateaued functions in arbitrary characteristic
S Mesnager, F Özbudak, A Sınak
International Conference on Cryptography and Information Security in the …, 2015
Polynomial multiplication over finite fields using field extensions and interpolation
M Cenk, CK Koç, F Ozbudak
2009 19th IEEE Symposium on Computer Arithmetic, 84-91, 2009
Structure and performance of generalized quasi-cyclic codes
C Güneri, F Özbudak, B Özkaya, E Saçıkara, Z Sepasdar, P Solé
Finite Fields and Their Applications 47, 183-202, 2017
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20